MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 54; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 54; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.45.0054
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 20 october 2017 the medical affairs director performed a clinical evaluation and commented as follows: late infection in cementless tha, 1,5 years after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Batch reviews performed on 19 october 2017.(b)(4).
 
Event or Problem Description
Patient had a deep joint infection due to which a revision surgery performed.Pathogen is not available.According to the surgeon the revision surgery has been the best option possible.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 54
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7018019
Report Number3005180920-2017-00645
Device Sequence Number939453
Product Code LZO
UDI-Device Identifier07630030807787
UDI-Public07630030807787
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2021
Device Catalogue Number01.26.45.0054
Device Lot Number157087
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;